Alert archive / Missouri / Flash Flood Warnings in 2024
Flash Flood Warning 27, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 24, 2024, 10:49 PM CDT for Taney County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2024, 10:49 PM CDT (03:49 UTC)
- Expired
- May 25, 2024, 1:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Taney County, MO
The radar
The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2768 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.8
The text
As transmitted.
775
WGUS53 KSGF 250349
FFWSGF
MOC213-250645-
/O.NEW.KSGF.FF.W.0027.240525T0349Z-240525T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1049 PM CDT Fri May 24 2024
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Southwestern Taney County in southwestern Missouri...
* Until 145 AM CDT.
* At 1049 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Branson, Hollister, Kirbyville, Edgewater Beach, Ozark Beach,
Powersite, Lake Taneycomo, Table Rock Lake, Bull Shoals Lake and
Shepherd of the Hills State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3670 9318 3664 9305 3659 9304 3653 9317
3655 9322 3662 9331 3670 9331 3672 9327
FLASH FLOOD...RADAR INDICATED
$$
JD1 follow-up statement
750
WGUS73 KSGF 250643
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
143 AM CDT Sat May 25 2024
MOC213-250653-
/O.EXP.KSGF.FF.W.0027.000000T0000Z-240525T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Taney MO-
143 AM CDT Sat May 25 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 145 AM CDT EARLY THIS MORNING
FOR SOUTHWESTERN TANEY COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3670 9318 3664 9305 3659 9304 3653 9317
3655 9322 3662 9331 3670 9331 3672 9327
$$
SLMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 24, 7:08 PM CDT, 3 hours 41 minutes earlier. Its key messages:
- Strong to severe thunderstorms this evening. Hail to 2" in diameter and damaging wind gusts to 60 mph are the primary severe weather hazards.
- Enhanced to Moderate Risk for severe storms Saturday evening and overnight west of U.S. 65. Damaging winds to 75 mph and hail to two inches in diameter are the primary potential severe weather hazards. There is also a conditional risk for a few tornadoes.
- Slight Risk for severe storms again Sunday afternoon and evening with damaging winds and large hail the primary potential severe weather hazards.
Area forecast discussion, May 24, 7:08 PM CDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Springfield MO 708 PM CDT Fri May 24 2024 .KEY MESSAGES... - Strong to severe thunderstorms this evening. Hail to 2" in diameter and damaging wind gusts to 60 mph are the primary severe weather hazards. - Enhanced to Moderate Risk for severe storms Saturday evening and overnight west of U.S. 65. Damaging winds to 75 mph and hail to two inches in diameter are the primary potential severe weather hazards. There is also a conditional risk for a few tornadoes. - Slight Risk for severe storms again Sunday afternoon and evening with damaging winds and large hail the primary potential severe weather hazards. && .SHORT TERM /THROUGH SATURDAY/... Issued at 1234 PM CDT Fri May 24 2024 Synoptic Scale Pattern and Current Conditions: Water vapor imagery depicts an upper level trough lifting northeast across the Dakotas with a trough axis extending southeast into the Corn Belt. Height falls with this feature are confined to areas near and north of I-80 corridor. At the surface, low pressure is analyzed across the eastern Dakotas with a cold front trailing through central Iowa and into southeastern Kansas and central Oklahoma. Ahead of the front, the atmosphere has become very unstable with MLCAPE values of 2500-3500 J/kg. Weak convective inhibition does remain thanks to the presence of an elevated mixed layer. This has prevented convective initiation up to this point. Visible satellite imagery does indicate multiple bands of towering cumulus in the vicinity of the front. Deep layer shear is around 30 knots which will be supportive of multicell clusters and perhaps a few supercells, if we can get initiation. Low-level shear remains weak with 0-1 km storm relative helicity values generally below 100 m2/s2. Late this Afternoon and Tonight: Forcing along the front will result in scattered thunderstorm development with some storms expected to become severe. Storms will initially develop between the I-49 and Highway 65 corridors around mid-afternoon before gradually shifting southeast into the remainder of the Ozarks late this afternoon and this evening with the passing front. As was mentioned above, we think the primary mode will be convective clusters as deep layer shear remains around 30 knots. However, 12Z HREF 2-5 km updraft helicity plots do indicate the presence of a few supercells. Inspection of the large hail parameter reveals that hail to two inches in diameter will be possible with any supercells. Otherwise, hail to the size of half-dollars will be favored with stronger multicells. There will also be a damaging wind gust threat with these storms, especially with storms that can grow upscale into small line segments. DCAPE values of 1100-1300 J/kg and theta-e differentials around 30K are supportive of damaging wind gusts up to 60 mph. The HREF localized probability-matched mean product indicates a few pockets of 1.50-2.00" rainfall amounts across south-central Missouri with max values of 2.00-2.50". Thus, the threat for any flash flooding is low and very localized. Late Tonight into Saturday: This period looks quiet as we see weak height rises from later tonight into Saturday morning. That cold front will stall out and begin to lift back north as a warm front. Short term ensembles have that front already reaching the Highway 54 corridor by 00Z on Sunday. While there will be a very low-end chance for an afternoon thunderstorm across southern Missouri (less than 20%), that elevated mixed layer will become reestablished over the area. This will likely cap off convective initiation during the day on Saturday. Short term ensembles show good agreement that high temperatures will reach the lower to middle 80s on Saturday. Surface winds will shift from the east to the southeast as that warm front lifts north. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Issued at 333 PM CDT Fri May 24 2024 Short term ensembles are in good agreement that the warm front will lift into northern Missouri as surface low pressure deepens across western Kansas. This low is then forecast to track across southern Kansas late Saturday night before swinging northeast to the KC metro by 12Z on Sunday. An upper level short wave trough will also eject northeast through the central and southern Plains late Saturday night with a mid- and upper-level jet streak emerging across Kansas and Oklahoma. A strong 850 mb jet is forecast to develop and initially punch into eastern Kansas before veering into western Missouri by 12Z on Sunday. Explosive thunderstorm development is expected from late Saturday afternoon into Saturday evening across central Kansas. These storms would initially be supercells given extreme instability and strong deep layer shear. It remains unclear how far south this initial supercell initiation will develop. There are a few CAMs, including some MPAS runs, that develop supercells as far south as the Oklahoma City metro. This will have implications on convective timing and potential hazards, especially across southern Missouri. Convection that initiates across the central and possibly southern Plains will then tend to grow upscale with time as cold pools conglomerate. This will lead to a significant damaging wind threat, especially across southeastern Kansas and west-central Missouri. At this time, here are two scenarios that seem most plausible: Scenario 1 (more likely): Supercells across central Kansas develop into a squall line that accelerates eastward into eastern Kansas and west-central Missouri. Timing is still in question, but the most likely window looks as if it would be in the 03-12Z time frame. This scenario is supported by several CAMs. Widespread and damaging wind gusts up 75 mph will be favored with this line of storms. Hail to the size of half dollars will also be possible. The tornado threat will be confined to portions of the line that are oriented more north to south, which may tend to be along and north of the Highway 54 corridor. CAMs indicate the southern extent of the line may fold back to the southwest south of Highway 54. This would limit the tornado threat given that this portion of the line would be cold pool dominant. Scenario 2 (less likely): Supercells develop from central Kansas to Oklahoma City. Enough of a capping inversion exists for these storms to remain semi- discrete as they track towards the I-49 corridor in the 00-04Z time frame. All modes of severe weather would be possible with this scenario, including tornadoes and hail to two inches in diameter. Eventual upscale growth to a squall line would still be favored including a threat for damaging straight-line winds up to 75 mph. For both scenarios, storm severity will tend to decrease the farther east you go across the Missouri Ozarks due to diminishing instability and increasing convective inhibition throughout the night. This is in line with SPC's severe weather risks which taper from a Moderate Risk along and west of I-49 to a Marginal Risk over the eastern Ozarks. We will need to monitor the threat for flash flooding late Saturday night and early Sunday morning if a portion of the line can become more west to east oriented. This would promote at least a limited duration of training storms and a localized risk for flash flooding. Sunday and Sunday Night: Short term models indicate another short wave trough progressing east through the region. This trough will slowly drive a cold front southeast across the area with most models forecasting the front to clear south-central Missouri sometime Sunday evening. Additionally, it is quite possible that an outflow boundary or two will exist. The amount of instability present ahead of the front is still in question for Sunday. Clearing and recovery behind late night and early morning convection is one component to the uncertainty as is the location of steeper mid-level lapse rates. Regardless, most models show at least 2000-3000 J/kg of MLCAPE being present with little to no convective inhibition during peak heating. Deep layer shear on Sunday will be sufficient for a severe thunderstorm risk if the instability does indeed materialize. We agree with SPC's Slight Risk for severe storms across much of the area with an Enhanced Risk clipping areas around Rolla. While storm movement on Sunday looks fairly progressive with the passing front, we will have to watch areas that receive multiple rounds of heavy rainfall for a flooding risk. At this time, this still appears as if it would be a localized risk at most. Monday through Thursday: Cluster scenarios show good agreement that a northwesterly flow aloft will set up over the central U.S. This will lead to much quieter weather for the Missouri Ozarks and southeast Kansas. Short wave energy diving southeast across the Great Lakes will bring the potential for showers to the Corn Belt and northern Missouri from Monday into Tuesday. Precipitation chances in central Missouri are less than 20% with the better lift remaining to the north. Global ensembles then bring some activity into portions of southeastern Kansas and far southwestern Missouri from Wednesday into Thursday. This appears to be tied to MCS activity pushing southeast across the southern Plains. Oftentimes, global ensembles can be too far north with QPF in these scenarios. Thus, we have generally kept PoPs less than 30%. Temperatures next week will be pleasant with a drier airmass also in place. NBM statistical guidance is clustered around highs ranging from the middle 70s to lower 80s. Lows will range from the lower 50s to lower 60s with the coolest readings in the valleys across the eastern Ozarks. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 639 PM CDT Fri May 24 2024 Scattered thunderstorms will continue to push east across southern Missouri early this evening due to a passing cold front. We have maintained TEMPO groups for both Springfield and Branson to cover this threat. MVFR and brief IFR can be expected with these storms as well as gusty and erratic winds. There will also be some pockets of large hail with some of these storms. VFR conditions will return to southern Missouri by midnight and will persist through Saturday. Surface winds will switch to the north behind that passing front this evening. Winds will then gradually shift to the east and then southeast on Saturday. && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && SHORT TERM...Schaumann LONG TERM...Schaumann AVIATION...Schaumann
Hazardous weather outlook, May 24, 8:40 PM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 840 PM CDT Fri May 24 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260145- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 840 PM CDT Fri May 24 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited tornado risk. Limited hail risk. Limited thunderstorm wind damage risk. Elevated lightning risk. Limited excessive rainfall risk DISCUSSION... Scattered thunderstorms will continue this evening southeast of a Vienna to Buffalo to Cassville line. These storms will end around or shortly after midnight. The primary potential hazards with these storms will be hail to two inches in diameter and damaging wind gusts up to 60 mph. There is a very low risk for an isolated tornado, mainly along and east of the Highway 63 corridor. There is also a low threat for localized flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Another round of strong to severe thunderstorms will move through the region Saturday night. Damaging wind gusts up to 75 mph and hail to two inches in diameter will be the main severe weather risks, especially west of the Highway 65 corridor. There is a conditional threat for a few tornadoes with any supercells that can track into southeast Kansas and far western Missouri or with line segments that are oriented in a north to south fashion. Additional strong to severe thunderstorms are possible again on Sunday with large hail and damaging winds the primary potential severe weather hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening southeast of a Vienna to Buffalo to Cassville line. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Local storm report, May 24, 9:22 PM CDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
922 PM CDT Fri May 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM Hail 5 S Half Way 37.54N 93.25W
05/24/2024 E1.00 Inch Polk MO Public
Photo via social media of quarter size hail
south of Halfway.
&&
JDSpecial weather statement, May 24, 9:26 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Springfield MO
926 PM CDT Fri May 24 2024
MOZ071-082-083-250300-
Dent MO-Phelps MO-Texas MO-
926 PM CDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT DENT...NORTHEASTERN TEXAS AND
SOUTHEASTERN PHELPS COUNTIES THROUGH 1000 PM CDT...
At 926 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Licking, or 12 miles west of Salem, moving east at
35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Montauk State Park, Salem, Licking, Bunker, Lenox, Montauk, Turtle,
Jadwin, Howes Mill, Darien, Lake Spring, Gladden, Anutt, Bangert,
Boss, Howes, Lecoma, Stone Hill, and Sligo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and east central Missouri.
&&
LAT...LON 3759 9131 3751 9131 3750 9121 3741 9122
3742 9188 3779 9185 3780 9153 3779 9152
3779 9131 3770 9130 3769 9115 3759 9116
TIME...MOT...LOC 0226Z 274DEG 30KT 3764 9176
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SoriaSpecial weather statement, May 24, 9:41 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Springfield MO
941 PM CDT Fri May 24 2024
MOZ103-104-250315-
Taney MO-Stone MO-
941 PM CDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TANEY AND EAST CENTRAL
STONE COUNTIES THROUGH 1015 PM CDT...
At 941 PM CDT, Doppler radar was tracking a strong thunderstorm near
Reeds Spring, or 7 miles northwest of Branson, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Branson, Lake Taneycomo, Shepherd of the Hills State Park, Hollister,
Silver Dollar City, Forsyth, Merriam Woods, Kissee Mills, Reeds
Spring, Rockaway Beach, Bull Creek, Indian Point, Branson West,
Taneyville, Kirbyville, Powersite, Bradleyville, Ozark Beach, Walnut
Shade, and Edgewater Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Missouri.
&&
LAT...LON 3670 9348 3685 9334 3682 9334 3681 9308
3677 9281 3652 9293
TIME...MOT...LOC 0241Z 285DEG 24KT 3675 9332
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SoriaSpecial weather statement, May 24, 10:12 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Springfield MO
1012 PM CDT Fri May 24 2024
MOZ103-104-250345-
Taney MO-Stone MO-
1012 PM CDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TANEY AND
SOUTHEASTERN STONE COUNTIES THROUGH 1045 PM CDT...
At 1012 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hollister, or near Branson, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Branson, Lake Taneycomo, Table Rock State Park, Bull Shoals Lake,
Table Rock Lake, Hollister, Forsyth, Merriam Woods, Kissee Mills,
Rockaway Beach, Bull Creek, Table Rock, Kirbyville, Blue Eye,
Powersite, Protem, Ridgedale, Ozark Beach, Walnut Shade, and
Edgewater Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Missouri.
&&
LAT...LON 3679 9314 3652 9277 3650 9278 3650 9344
TIME...MOT...LOC 0312Z 310DEG 16KT 3659 9316
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DidioSpecial weather statement, May 24, 10:37 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Springfield MO
1037 PM CDT Fri May 24 2024
MOZ082-098-250400-
Texas MO-Shannon MO-
1037 PM CDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SHANNON AND EAST
CENTRAL TEXAS COUNTIES THROUGH 1100 PM CDT...
At 1037 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Summersville, or 17 miles east of Houston, moving
southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Echo Bluff State Park, Current River State Park, Ozark National
Scenic Riverways, Summersville, Raymondville, Hartshorn, Round
Spring, Akers, and Eunice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Missouri.
&&
LAT...LON 3723 9117 3710 9159 3733 9189 3741 9169
3743 9161 3742 9150
TIME...MOT...LOC 0337Z 302DEG 17KT 3730 9164
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DidioSpecial weather statement, May 24, 10:44 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Springfield MO
1044 PM CDT Fri May 24 2024
MOZ095-103-104-250415-
Taney MO-Christian MO-Stone MO-
1044 PM CDT Fri May 24 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TANEY...
SOUTHEASTERN CHRISTIAN AND EAST CENTRAL STONE COUNTIES THROUGH 1115
PM CDT...
At 1044 PM CDT, Doppler radar was tracking a strong thunderstorm near
Branson West, or near Branson, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Branson, Shepherd of the Hills State Park, Lake Taneycomo, Forsyth,
Merriam Woods, Reeds Spring, Rockaway Beach, Bull Creek, Branson
West, Taneyville, Chestnutridge, Christian Center, Garrison,
Chadwick, Walnut Shade, and Bradleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Missouri.
&&
LAT...LON 3674 9342 3699 9316 3684 9290 3681 9290
3680 9287 3663 9329
TIME...MOT...LOC 0344Z 230DEG 21KT 3672 9329
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DidioThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:15 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 30 min |
| May 24, 7:41 PM CDT | Special Weather Statement | SGF | Greene | 34 min |
| May 24, 7:49 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 41 min |
| May 24, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 20 min |
| May 24, 8:34 PM CDT | Special Weather Statement | SGF | Christian | 26 min |
| May 24, 9:11 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster | 28 min |
| May 24, 9:26 PM CDT | Special Weather Statement | SGF | Dent | 34 min |
| May 24, 9:41 PM CDT | Special Weather Statement | SGF | Taney | 34 min |
| May 24, 10:12 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| May 24, 10:37 PM CDT | Special Weather Statement | SGF | Shannon | 23 min |
| May 24, 10:44 PM CDT | Special Weather Statement | SGF | Christian | 31 min |
| May 24, 11:00 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 17 min |
| May 24, 11:09 PM CDT | Special Weather Statement | SGF | Shannon | 36 min |
| May 24, 11:19 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 41 min |
| May 24, 11:57 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 48 min |
| May 25, 12:42 AM CDT | Special Weather Statement | SGF | Oregon | 33 min |
| May 25, 2:01 PM CDT | Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 31 hr |
Nearby
Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.